# SDR SWIA200413740

- Difficulty date: June 12, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft time: 26,922 hours, 23,385 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION BELOW LEFTHAND EMERGENCY EXIT ON SIDE SEAT RAIL.  ITEM FOUND AT C-CHECK INSPECTION.  REMOVED SIDE SEAT RAIL AND INSTALLED NEW SEAT RAIL SECTION IAW REO 601R-53-00-055.
